# SDR AALA2020050419010

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 75,919 hours, 9,705 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. OVERSPEED IN DECENT 325 INDICATED RED WARNING AND AUDIO 10 SECONDS VNAV FAILED, CLEAN CONFIGURATION UNCOMMANDED NOSE DROP. PERFORMED MODE CONTROL PANEL OPS CHECKS. PER WORK CARD 05-96-02 OVERSPEED CONDITION IS WITHIN LIMITS. REPLACED FSEU 1 PER AMM 27-51-01.
